Alert archive / Nebraska / Tornado Warnings in 2004

Tornado Warning 59, NWS Hastings, NE

June 10, 2004Smith County, Kansas; Franklin County, Webster County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 10, 2004, 9:38 PM CDT for Smith County, Kansas; Franklin County, Webster County, Nebraska. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2004, 9:38 PM CDT (02:38 UTC)
Expired
Jun 10, 2004, 10:45 PM CDT
In force
67 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Smith County, KS, Franklin County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 40 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:39 PM CDTFUNNEL CLOUD5 N Smith Center, KS
Jun 10, 9:58 PM CDTTORNADO7 Ssw Inavale, NE
Jun 10, 10:11 PM CDTTORNADO3 E Inavale, NE
Jun 10, 10:15 PM CDTTORNADO1 N Red Cloud, NE
Jun 10, 10:15 PM CDTTORNADO1 N Red Cloud, NE
Jun 10, 10:20 PM CDTTORNADO4 Nnw Red Cloud, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:55 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2004-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2590 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2004-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2590 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
1.0
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WFUS53 KGID 110238
TORGID
KSC183-NEC061-181-110345-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT THU JUN 10 2004

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SMITH COUNTY IN NORTH CENTRAL KANSAS
  FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
  WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 1045 PM CDT

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED 12 MILES SOUTH OF RIVERTON...OR ABOUT 29 MILES
  NORTHEAST OF PHILLIPSBURG...AND MOVING NORTHEAST AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  FRANKLIN AROUND 945 PM CDT...
  RIVERTON AROUND 1005 PM CDT...
  INAVALE AROUND 1015 PM CDT...
  HILDRETH AROUND 1020 PM CDT...
  RED CLOUD AROUND 1025 PM CDT...
  UPLAND AROUND 1030 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3989 9899 3999 9890 4000 9892 4000 9917
      4033 9917 4033 9828 4033 9828 4000 9827
      4000 9853 3978 9884

$$

FAY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 10, 2:21 PM CDT, 7 hours 17 minutes earlier.

Area forecast discussion, Jun 10, 2:21 PM CDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
221 PM CDT THU JUN 10 2004

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.  FOCUS IS ON CONVECTION
AND SEVERE POTENTIAL TONIGHT. 18Z SFC ANALYSIS PLACED BROACH SURFACE
TROF IN THE HIGH PLAINS..WITH SFC LOW BEGINNING TO DEVELOP IN
NORTHEAST COLORADO. WARM FRONT EXTENDED NORTH OF OUR CWA ACROSS
NORTHERN NEBRASKA...WITH DRY LINE IN EASTERN COLORADO.  WATER VAPOR
IMAGERY/MORNING UPPER AIR SHOWED UPPER TROF IN THE CENTRAL ROCKIES
WITH 90KT JET ROUNDING BASE OF TROF.

PROGRESSION OF UPPER TROF AND SFC CYCLOGENESIS HAS SLOWED...THEREBY
DELAYING CONVECTIVE POTENTIAL FOR OUR CWA TO GENERALLY AFTER 00Z
THIS EVENING.  SFC LOW CONTINUES TO DEEPEN IN NORTHEAST CO WITH HGHT
FALLS OF 1-2MB.  AFTERNOON CONVECTION SHOULD INITIATE NORTH OF OUR
CWA AHEAD OF THE WARM FRONTAL BOUNDARY...AND ACROSS THE HIGH PLAINS
TO OUR WEST ALONG THE DRY LINE AND COOL FRONT. UPPER TROF MOVES ONTO
THE PLAINS TONIGHT WITH SFC LOW LIFTING EAST ACROSS OUR CWA TONIGHT.
INDIVIDUAL STORMS WHICH DEVELOP TO THE WEST WILL TRACK NORTHEAST 20-
25 MPH...WHILE THE ENTIRE AREA MOVES EAST ACROSS NEB/KS AS THE UPPER
LOW ADVANCES.  SFC BASED CAPES PROGGED AROUND 2500 J/KG WITH LITTLE
INHIBITION...AND INCREASING SHEAR THIS EVENING WITH APPROACHING
SYS.  SVR POTENTIAL REMAINS WITH FURTHER DETAILS PROVIDED IN SPC
SWODY1 DISCUSSION.  POTENTIAL FOR HEAVY RAINFALL ALSO A HAZARD WITH
PRECIPITABLE WATER VALUES AROUND AN INCH AND A HALF...AND HIGH DPS AT
THE SFC AND H85.

FRONT MOVES THROUGH THE CWA TONIGHT WITH DRY CONDITIONS FORECAST
FRIDAY...WHILE UPPER LOW LIFTS FARTHER INTO THE NORTHERN PLAINS.
FRONTAL BOUNDARY BEGINS TO LIFT NORTH ON SATURDAY AS A WARM FRONT...
BRINGING A RETURN CHANCE FOR TSTM DEVELOPMENT WHILE MID LEVEL
SHORTWAVE CROSSES THE CENTRAL PLAINS.  BY SUNDAY...THE FRONTAL
BOUNDARY MAY BE STALLED ACROSS OUR CWA...BUT THIS MAY OR MAY NOT BE
REALISTIC DEPENDING ON CONVECTION SATURDAY NIGHT.  ATTM...HAVE LEFT
SUNDAY FORECAST DRY FOR NOW AND BOUNDARY PLACEMENT WILL NEED TO BE
MONITORED.

.LONG TERM...MONDAY THROUGH THURSDAY. MINOR CHANGES MADE TO EXTENDED
FORECAST WITH MEDIUM AND LONG RANGE MODELS IN OVERALL AGREEMENT WITH
REGARD TO EVOLUTION OF UPPER AND SFC PATTERN...THOUGH AS ALWAYS...THE
DEVIL IS IN THE DETAILS.

GENERAL IDEA IS FOR QUASI-ZONAL/LOW AMPLITUDE NW FLOW TO PREVAIL FOR
AT LEAST THE FIRST PART OF WEEK ACROSS THE NRN CONUS...WHILE RISING
HEIGHTS/UPPER RIDGING DEVELOPS OVER THE DESERT SW/TX PANHANDLE. 12Z
GFS HAS TRENDED TOWARD THE ECMWF IN DEPICTING A MORE AMPLIFIED NRN
STREAM...WITH INITIAL RESULT A STRONGER S/W TROF KICKED EAST FROM
GOAK LOW SUN-MON...AND A SFC LOW POSITION MON AM OVER SW NE/NW KS VS
TX/OK PANHANDLES. 12Z GFS ALSO QUICKER W/ FROPA...MON AFT VS MON
EVE. TRACK/TIMING DIFFERENCES ASIDE...ENUF CONSENSUS TO INCLUDE AT
LEAST A SLGT MENTION MON AFT/NIGHT...THOUGH 12Z SOLUTION CERTAINLY
OF MORE INTEREST IN TERMS OF SVR POTENTIAL.

REMAINDER OF FORECAST TO REMAIN DRY FOR NOW W/ HEIGHTS RISING TUE
THRU WED IN WAKE OF S/W TROF PASSAGE...AND INCREASING MDL DIVERGENCE
AND LOWER CONFIDENCE IN ANY PARTICULAR SOLUTION THEREAFTER.

TEMPS LOOK TO REMAIN NEAR SEASONAL THROUGH THE PERIOD...AND FOLLOWED
TRENDS SUGGESTED BY 12Z GFS/00Z ECMWF.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

FAY/VII
Hazardous weather outlook, Jun 10, 6:40 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT THU JUN 10 2004

NEZ041-048-049-062>064-075>077-086-087-111200-
ADAMS-CLAY-FILLMORE-HALL-HAMILTON-MERRICK-NANCE-NUCKOLLS-POLK-THAYER-
YORK-
640 PM CDT THU JUN 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS IN WESTERN NEBRASKA WILL PUSH EAST OF HIGHWAY 281
AFTER 9 PM. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
THE SIZE OF QUARTERS AND DAMAGING THUNDERSTORMS WINDS BETWEEN 9 PM
AND 1 AM.

AS THE STORMS SHIFT EAST...LOCALLY HEAVY RAIN IN EXCESS OF ONE
INCH MAY ALSO FALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND
NIGHT AS A WARM FRONT BEGINS TO LIFT NORTH ACROSS KANSAS.  ANOTHER
CHANCE OF THUNDERSTORMS EXISTS ON MONDAY.  THE SEVERE WEATHER
POTENTIAL OF THESE STORMS WILL BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 1 AM ACROSS PARTS OF THE
AREA. SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT AND BE
READY FOR ACTIVATION ON SHORT NOTICE.

&&

FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER
SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID

NEZ039-040-046-047-111200-
GREELEY-HOWARD-SHERMAN-VALLEY-
640 PM CDT THU JUN 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

...TORNADO WATCH UNTIL 11 PM...

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH ABOUT 11 PM
THIS EVENING FOR THE AREA. SEVERE THUNDERSTORMS OVER THE NEBRASKA
SAND HILLS WILL MOVE EAST AND ENTER THE REGION AFTER 730 PM. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO 2 INCHES
IN DIAMETER...DAMAGING WINDS...AND ISOLATED TORNADOES. STORM MOTION
WILL BE EAST NORTHEAST AT 30 MPH.

THE AREA OF THUNDERSTORMS WILL ORGANIZE AND MOVE EAST AFTER
MIDNIGHT...WITH SOME LOCALLY HEAVY RAIN POSSIBLE. SOME AREAS COULD
SEE 1 TO 2 INCHES OF RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND
NIGHT AS A WARM FRONT BEGINS TO LIFT NORTH ACROSS KANSAS.  ANOTHER
CHANCE OF THUNDERSTORMS EXISTS ON MONDAY.  THE SEVERE WEATHER
POTENTIAL OF THESE STORMS WILL BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 11 PM ACROSS
THE AREA. SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN
ALERT AND BE READY FOR ACTIVATION ON SHORT NOTICE.

&&

FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER
SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID

KSZ005>007-017>019-NEZ060-061-072>074-082>085-111200-
BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-JEWELL-KEARNEY-MITCHELL-
OSBORNE-PHELPS-PHILLIPS-ROOKS-SMITH-WEBSTER-
640 PM CDT THU JUN 10 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PARTS OF NORTH CENTRAL KANSAS.

...TORNADO WATCH UNTIL 10 PM...

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL EXPAND ACROSS THE AREA THIS EVENING. THERE
IS HIGH LIKELIHOOD OF LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO IS POSSIBLE THIS EVENING. STORMS MOTION WILL BE NORTHEAST
AT 30 MPH.

THE AREA OF THUNDERSTORMS WILL ORGANIZE AND MOVE EAST OF THE REGION
AFTER MIDNIGHT...WITH SOME LOCALLY HEAVY RAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND
NIGHT AS A WARM FRONT BEGINS TO LIFT NORTH ACROSS KANSAS.  ANOTHER
CHANCE OF THUNDERSTORMS EXISTS ON MONDAY.  THE SEVERE WEATHER
POTENTIAL OF THESE STORMS WILL BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 10 PM ACROSS
THE AREA. SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN
ALERT AND BE READY FOR ACTIVATION ON SHORT NOTICE.

&&

FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER
SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID

NOAA/NWS/MORITZ

In the hours before

Local storm report, Jun 10, 7:23 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT THU JUN 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             1 N WILSONVILLE         40.13N 100.11W
06/10/2004  1.75 INCH        FURNAS             NE   LAW ENFORCEMENT

0720 PM     HAIL             2 S CAMBRIDGE           40.25N 100.17W
06/10/2004  1.00 INCH        FURNAS             NE   LAW ENFORCEMENT

&&

NOAA/NWS/MORITZ
Local storm report, Jun 10, 8:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT THU JUN 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             3 W PHILLIPSBURG        39.75N 99.38W
06/10/2004  1.75 INCH        PHILLIPS           KS   TRAINED SPOTTER

&&

NELSON
Local storm report, Jun 10, 8:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
833 PM CDT THU JUN 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             GOTHENBURG              40.93N 100.16W
06/10/2004  1.00 INCH        DAWSON             NE   PUBLIC

            TREES DOWN, SOME STREET FLOODING

&&

NELSON
Special weather statement, Jun 10, 9:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
901 PM CDT THU JUN 10 2004

KSZ005>007-017>019-NEZ060-061-072>074-082>085-110230-
BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-JEWELL-KEARNEY-MITCHELL-
OSBORNE-PHELPS-PHILLIPS-ROOKS-SMITH-WEBSTER-
INCLUDING THE CITIES OF...BELOIT...HOLDREGE...KEARNEY...LEXINGTON...
MINDEN...PHILLIPSBURG
901 PM CDT THU JUN 10 2004

...TORNADO WATCH INFORMATION FOLLOWS...

THE FOLLOWING COUNTIES OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS ARE INCLUDED IN TORNADO WATCH NUMBER 428 UNTIL 10 PM.

IN SOUTH CENTRAL NEBRASKA...

DAWSON     BUFFALO     GOSPER     PHELPS     KEARNEY     WEBSTER
FURNAS     HARLAN      FRANKLIN

IN NORTH CENTRAL KANSAS...

PHILLIPS     SMITH     JEWELL     ROOKS     OSBORNE      MITCHELL

ONCE AGAIN...ALL OF THESE COUNTIES LISTED ARE IN A TORNADO WATCH
UNTIL 10 PM.

NEZ039>041-046>049-110230-
GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY-
INCLUDING THE CITY OF...ORD
901 PM CDT THU JUN 10 2004

...SEVERE THUNDERSTORM WATCH INFORMATION FOLLOWS...

THE FOLLOWING COUNTIES OF SOUTH CENTRAL AND EAST CENTRAL NEBRASKA ARE
INCLUDED IN SEVERE THUNDERSTORM WATCH NUMBER 431 IN EFFECT UNTIL 200
AM CDT.

IN CENTRAL NEBRASKA...
GREELEY...VALLEY...NANCE...SHERMAN...HOWARD AND MERRICK

IN EAST CENTRAL NEBRASKA...
POLK

NELSON
Local storm report, Jun 10, 9:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
906 PM CDT THU JUN 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             2 E AGRA                39.76N 99.08W
06/10/2004  0.75 INCH        PHILLIPS           KS   LAW ENFORCEMENT

&&

NELSON
Local storm report, Jun 10, 9:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT THU JUN 10 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          7 N SMITH CENTER        39.88N 98.78W
06/10/2004                   SMITH              KS   PUBLIC

&&

NELSON

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:39 PM CDTSevere Thunderstorm WarningGIDPhillips66 min
Jun 10, 7:43 PM CDTTornado WarningGIDPhillips, Rooks47 min
Jun 10, 8:27 PM CDTTornado WarningGIDPhillips48 min
Jun 10, 8:37 PM CDTTornado WarningGIDSmith53 min
Jun 10, 9:29 PM CDTSevere Thunderstorm WarningGIDSmith61 min
Jun 10, 7:28 PM CDTSevere Thunderstorm WarningGIDGosper62 min
Jun 10, 8:47 PM CDTSevere Thunderstorm WarningGIDGosper43 min
Jun 10, 9:17 PM CDTSevere Thunderstorm WarningGIDDawson43 min
Jun 10, 9:23 PM CDTSevere Thunderstorm WarningGIDValley52 min
Jun 10, 9:59 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson46 min
Jun 10, 10:08 PM CDTSevere Thunderstorm WarningGIDGosper37 min
Jun 10, 10:26 PM CDTSevere Thunderstorm WarningGIDSherman64 min
Jun 10, 10:40 PM CDTTornado WarningGIDAdams, Clay, Nuckolls, Webster65 min
Jun 10, 10:54 PM CDTSevere Thunderstorm WarningGIDBuffalo66 min
Jun 10, 11:00 PM CDTSevere Thunderstorm WarningGIDHall, Howard60 min
Jun 10, 11:17 PM CDTSevere Thunderstorm WarningGIDGreeley58 min
Jun 10, 11:22 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance53 min
Jun 10, 11:39 PM CDTSevere Thunderstorm WarningGIDDawson66 min
Jun 10, 11:40 PM CDTTornado WarningGIDClay, Hamilton65 min

Nearby

Tornado Warnings in Nebraska, 2004Tornado Warnings in Kansas, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.